# SDR C2XA04CL041

- Difficulty date: April 24, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Part serial: CAE311106
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2162 THE CREW REPORTED NR 1 ENGINE HIGH VIBRATION ON DESCENT AND AFTER LANDING REPORTED LOW OIL PRESSURE.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
